MathSciNet Relay Station
MathSciNet bibliographic data
MR2476411 (2010b:60204) 60J20 (60J27 65C05)
Diaconis, Persi The Markov chain Monte Carlo revolution. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 2, 179–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement